# SDR ASAA2014020507057

- Difficulty date: February 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CUT OUT AFT FRAME CRACKED AT LWR AND UPPER STOP FITTINGS.  ACFT GROUNDED.  R & R CRACKED FRAME IAW SRM 51-40-02-0G-0.
